Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

any one answer this

I am taking ciperlax for my anxiety, it seems to work well.  But I get crazy head aches off and on when taking it.  But when I drink my headaches are so bad it all most makes me sick.  Is this from my meds.

3 Responses
1100140 tn?1260597869
It is recommended that you avoid drinking alcohol while taking this medicine.
370181 tn?1428180348
Please take a look at this new MH group for questions just like yours. I think you like it. The link is below.
Peace
Greenlydia

http://www.medhelp.org/forums/Psychopharmacology/show/701
Avatar universal
In my opinion it's the med.  I've been on ssris for a long time, and a tricyclic, and all of them gave me occasional headaches, and boy are they doozies.  Don't seem to go away easily.  
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?